MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot 58505uq11.Trending review determined no trend identified for falsely depressed results for the product.Return testing was not completed as returns were not available.Maintenance of the non-abbott water quality system and re-establishing the required product water quality to the instrument corrected the results issue.Results were returned to expected levels.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.The device history record review identified no non-conformances or deviations related to the complaint issue.A review of the labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the architect carbon dioxide reagent, lot number 58505uq11 was identified.
 
Event or Problem Description
The customer reported a high anion gap for a patient while using the architect c4000 analyzer.The following data was provided (normal range anion gap: 11-16): sodium = current = 133 mmol/l / previous = 143 mmol/l.Potassium = current = 4.6 mmol/l / previous = 5.1 mmol/l.Chloride = current = 107 mmol/l / previous = 113 mmol/l.Bicarbonate (co2) = current = 17 mmol/l / previous = 23 mmol/l.Anion gap = current = 18 / previous = 12.The anion gap is calculated measurement from sodium, chloride and bicarbonate (co2).There was no impact to patient management reported.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11952066
Report Number3002809144-2021-00356
Device Sequence Number3965266
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number58505UQ11
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1